Re: [MOL] tamoxafin [02138] Medicine On Line


[Date Prev][Date Next][Thread Prev][Thread Next][Date Index][Thread Index]

Re: [MOL] tamoxafin



Winifred,
    Welcome to our forum.  I am not a doctor nor anyone else here.  We're 
just people involved in cancer in some way or another by being a patient or 
caregiver or just someone related to someone with cancer.  The information we 
give here is research one might have done or something we might have learned 
on the way.
    I am a breast cancer patient at the moment.  I am in process of radiation 
and have been curious about Tamoxafin myself.  Many here have been very 
helpful here.  From the things I have read, I have no intention on using the 
drug personally.  It has it's good side, but the side effects for me are just 
not worth it.
    As for you, if you are healthy at 75, you don't need it at all.  I've had 
doctors tell me that one over 70 diagnosed with breast cancer they only do 
what needs to be done immediately to deal with the immediate cancer, but 
don't usually give Tamoxafin because you will probably die of natural causes 
before breast cancer would have a chance to do that much harm.
    I don't know why a doctor would want to put you on it, but you need to do 
some research.  I'm sure one of our members here will be able to give you 
much more legitimate information, and probably will before this message even 
reaches you.  
    Good luck and God Bless.
Marlene
------------------------------------------------------------------------
This is an automatically-generated notice.  If you'd like to be removed
from the mailing list, please visit the Medicine-On-Line Discussion Forum
at <http://www.meds.com/con_faq.html>, or send an email message to:
majordomo@lists.meds.com
with the subject line blank and the body of the message containing the line:
unsubscribe mol-cancer your-email-address
where the phrase your-email-address is replaced with your actual email
address.
------------------------------------------------------------------------